MDJunction - People Helping People
 
Ask a Question
11/19/2009 07:29 AM

one week after pred shot...

lckymom311
lckymom311  
Posts: 65
Member

and i am starting to feel worse. I know dont get the pred shot when you have Lyme i wont ever again i promise! My muscles feel like they just cant go on, shaky and sore and tired, brain fog well thats everyday, but my hands and feet feel swollen hard to move and im sooooo tired. Dragging butt today mostly because of the muscles, my dr has me on darvaset during the day and zoma at night and well the pain level is now a 7 instead of a 9 so i guess thats good but i feel like crap! Any suggestions on what to tell my dr to do because after the pred shot i realize he too doesnt know enough and he honestly is trying to help me keep comfy (impossible i know) till i get referred out to an llmd. All i know is my 2 kids want me to be present and i am seriously struggling to keep my head above water, feels like im never gonna start treatment. Sounds weird to wanna go threw the herxing and all that but ive been sick for as long as i can remember and i wanna keep moving fwd.Dizzy
Reply

11/19/2009 07:32 AM
TaraT
TaraT  
Posts: 4164
VIP Member

I completely understand where you are coming from. I recently looked up some pics online of bartonella rashes and I distinctively remember having these around 10 11 and 12 years of age.. I haven't been diagnosed yet but am positive I have lyme and bartonella at least. I am SO ready to get started on treatment!

11/19/2009 07:46 AM
lckymom311
lckymom311  
Posts: 65
Member

i know! i dont know if its the frontal lobe damage Lyme causes, but i feel like im starting to crack. Literally fall apart, and im frustrated.

11/19/2009 08:36 AM
cmany
cmany  
Posts: 6931
Group Leader
I'm an Advocate

If you are on abx you NEED to up the dosing...double it at least...

If you are not - then you need to get on them...I know that it will be hard to convince the doc to do this...but

There is research...

http://www.lymeneteurope.org/info/11th-international- research-conference

This isnt what I was looking for - but the principle is the same...

But what steroids does is suppress the immune system - so we dont produce antibodies correctly - and at the same time it stimulates the spirochetes into replicating...so doubling the abx doseage gives you a better chance at killing more of them...


11/19/2009 10:40 AM
Julie4848

Nothing against what Cmany is saying whatsoever, but I doubled my abx once (without checking with my Dr.) and and ended up in the ER for a day, so please check with your Dr. Don't want what happed to me to happen to you, it sucked big time.

11/19/2009 11:38 AM
fluffyluggage
fluffyluggage  
Posts: 4722
VIP Member
I'm an Advocate

Hi Ickymom,

I can just tell you that you need to remember to take time out for yourself. IDK what you had pred shots for, but I had pred shots for terrible rashes that no one could figure out why I had ages ago. It was probably about 10-ish years ago, and I've had Lyme 15 years at least. I'm pretty darn sure now that the rashes were some sort of strange Bart or Lyme rashes (cuz I'm pretty sure I have Bart, Babs, and maybe even Ehrlichia), but at the time, no one considered it.

At any rate, the stress you are dealing with will make you sicker if you let it. So, remember to breathe, relax, and do as much as you can to handle that stress. Don't forget the kids, but when they nap or when they sleep at night, be sure to de-stress yourself, so you DON'T crack! It's super-important. I'm not taking ab's now, but I was for a year--it got me 40% better. There's always hope, so remember that, but remember, too, that you HAVE to take care of yourself, cuz no one else will! And you're probably the glue that holds your family together.

Remember we're all here for you. I kinda come and go, but this forum will always be here!

Hugs,

jen Smile


11/19/2009 11:45 AM
lckymom311
lckymom311  
Posts: 65
Member

Thanks guys! I try to take care of myself but it is hard i put my babies first all my energy goes to them. Im not on AB right now waiting to be referred out to a llmd ugh i hate the system it fails some you know. The pred shot was because i feel so nasty and tired and i begged my dr to help. But i too have a rash thats one of the reasons i kept pressing my other dr i broke up with to do more tests ( he wanted to diagnose me with fibromyalgia ) i too feel its apart of the Lyme I know im looking for the quick fiz but damn i just need an hour of relief...hello god its me! Can i plse get some relief?

11/19/2009 11:55 AM
fluffyluggage
fluffyluggage  
Posts: 4722
VIP Member
I'm an Advocate

I know the feeling. I do have the diagnosis of FMS, CFS, all sorts of other things. It's not necessarily a bad thing, in and of itself. If you have all the symptoms, you can technically have other things--think of it this way, Lyme causes these things. So, it's possible to have FMS. But you want to still get down to the bottom of it all, too.

With my FMS, I take a medication called Neurontin (generic gabapentin), and I've seen some amazing results. It helps sooooo much with my nerve pain, I can't tell you how much better I've been feeling. If you can get it prescribed, you might feel better. Just a thought, but it helps me to sleep, and it helps with the pain. With the exception of not having 2-legged children (I only have the furry 3- and 4-legged ones!), I do know how you feel!

Good luck!

Hugs,

jen Smile

Reply

Share this discussion with your friends:


Disclaimer: The information provided in MDJunction is not a replacement for medical diagnosis, treatment, or professional medical advice.
In case of EMERGENCY call 911 or 1.800.273.TALK (8255) to the National Suicide Prevention Lifeline. Read more.
Contact Us | About Us
Copyright (c) 2006-2014 MDJunction.com All Rights Reserved